I went on birth control (Lutera) for one year. I did not like the (emotional) side effects, so I discontinued using the pill. Shortly after I stopped taking it, I started to grow excess vellus facial hair. It seems as if I have more vellus hair (peach fuzz) on other parts of my body as well (lower back, chest, lower stomach). I have had this facial hair for 2 1/2 years now. The hair (on all parts of the body) hasn't gotten thicker or darker, it has remained the same, light, but still more noticeable than normal facial peach fuzz. Has anyone shared my experience? I have researched this over and over and have not found many cases. They all revert back to research on Hirsutism, which I do not believe I have. I am wondering if this is the beginning stages of Hirsutism or just a side effect? Could this possibly be happening because of the changes in my hormones? Is there ANY way to get rid of this excess hair, especially on my face. It is too light for electrolysis, but I want it permanently removed if it will never go back to normal.
I feel your pain. I just turned 31 in december and I am having the same problem with all over hair growth (seems abnormal). I on the other hand have no idea what the cause or reason for this hair growth all over my body is due to. Most of it is all the fine light colored hair (full face, chest,back, shoulders etc). I had uterine fibroids removed via myomectomy (c section) about a year ago now but about three months after the surgery I went on birth control. Then thats when I started to see the abnormal hair growth along with acne all over my face. I have done every blood test known to doctors at this point because the acne that is coming in the docs say is due to a hormone imbalance and they think the hair and acne are related. They don't seem to be able to pin point the cause of all this though.. no matter how hard i tell them this is not normal for me that the hair growth and acne started after my surgery and taking the birth control pill. I was never a hairy person and well past the acne part of my life now I am hit with a double wammy.... i am concerned because it's starting to affect my self esteem... i due think it is a hormone imbalance because i did remove some of the hair on my lower back a few times and now it's growing back in darker seems it turned into terminal hair.. only hormone can do that. If you don't have a hormone imbalance in the body you can remove the hair and it will not come back coarser it will grow the same as when you removed it.. I know some woman get embarrassed about even talking about facial hair but I am not. God did not make us women to look or feel like men. I truly believe that God will heal me of whatever is happening to me because he doesn't want to see us suffer like this. He is a loving God who wants the best for us. If my doctors can't find the source then I will get on my knees everyday and ask God to heal the source for me. I feel the pain of all those women out there struggling through the same issues. All over hair growth is becoming a growing problem that no one is really addressing. I refuse to stand by and accept that i will have to deal with this because no one can find the cause of this abnormality. God is a god that can do the impossible therefore I know he can heal and restore what is out of balance. I think sometimes we depend to much on others when we should be depending on God to meet all our needs and desires.. I will pray for all you ladies that are in the same boat as I am. I hope you pray for me too!! God Bless!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.